Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 113, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Apr 19, 2011, 8:29 PM CDT for 14 counties in Arkansas. It was in force for 46 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:29 PM CDT (01:29 UTC)
- Expired
- Apr 19, 2011, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Arkansas County, AR, Bradley County, AR, Calhoun County, AR, Clark County, AR, Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Ouachita County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 80 km from the middle of the area, began a volume at 01:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:38 PM CDT | FUNNEL CLOUD | Little Rock National Ai, AR | A FUNNEL CLOUD WAS REPORTED SOUTH OF THE AIRPORT. |
| Apr 19, 8:38 PM CDT | TSTM WND DMG | North Little Rock, AR | A TREE WAS UPROOTED AND FELL ON A SHED BETWEEN HWY 391 AND HWY 70. |
| Apr 19, 8:38 PM CDT | HAIL 1 | East End, AR | |
| Apr 19, 8:41 PM CDT | FUNNEL CLOUD | 1 W Hensley, AR | |
| Apr 19, 8:46 PM CDT | FUNNEL CLOUD | 1 W Hensley, AR | THE FIREFIGHTERS IN HENSLEY REPORTED A FUNNEL CLOUD DESCENDING TOWARD THE GROUND. |
| Apr 19, 8:47 PM CDT | FUNNEL CLOUD | Little Rock National Ai, AR | THE OBSERVER AT ADAMS FIELD REPORTED A FUNNEL CLOUD VISIBLE SOUTH OF THE AIRPORT. |
| Apr 19, 8:47 PM CDT | TSTM WND GST 51 | Little Rock National Ai, AR | |
| Apr 19, 8:52 PM CDT | HAIL 0.75 | Sheridan, AR | |
| Apr 19, 8:59 PM CDT | TSTM WND DMG | Hardin, AR | TREES AND POWERLINES WERE DOWN ON HARDIN REED ROAD. A LARGE TREE WAS UPROOTED AND UPROOTED A GAS MAIN LINE AND CAUSED A GAS LEAK. LOTS OF DEBRIS ON THE ROAD. |
| Apr 19, 9:00 PM CDT | TSTM WND DMG | White Hall, AR | A TREE FELL ON A MOBILE HOME. THERE WERE NO INJURIES. |
| Apr 19, 9:04 PM CDT | FUNNEL CLOUD | England, AR | A FUNNEL CLOUD WAS REPORTED WEST OF ENGLAND. |
| Apr 19, 9:05 PM CDT | TORNADO | 5 S Bevis Corner, AR | HAM RADIO OPERATOR REPORTED A TORNADO OCCURRING. |
| Apr 19, 9:07 PM CDT | TSTM WND DMG | White Hall, AR | TREES ARE DOWN IN WHITE HALL OFF OF RUTH COVE AT TWIN PINES TRAILOR PARK. |
| Apr 19, 9:09 PM CDT | FUNNEL CLOUD | England, AR | A FUNNEL CLOUD WAS REPORTED SOUTH OF ENGLAND. |
| Apr 19, 9:10 PM CDT | TSTM WND DMG | Pine Bluff, AR | TREES AND POWER LINES WERE BLOWN DOWN IN PINE BLUFF AND NUMEROUS OTHER LOCATIONS IN JEFFERSON COUNTY. |
| Apr 19, 9:16 PM CDT | FUNNEL CLOUD | 5 S Coy, AR | |
| Apr 19, 9:25 PM CDT | HAIL 1 | Humnoke, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.5 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2277 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1895 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS54 KLZK 200129
SVRLZK
ARC001-011-013-019-025-039-053-069-079-085-103-117-119-125-200215-
/O.NEW.KLZK.SV.W.0113.110420T0129Z-110420T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN CALHOUN COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...
CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
DALLAS COUNTY IN SOUTHWEST ARKANSAS...
GRANT COUNTY IN CENTRAL ARKANSAS...
JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
NORTHWESTERN LINCOLN COUNTY IN SOUTHEAST ARKANSAS...
SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
NORTHERN OUACHITA COUNTY IN SOUTHWEST ARKANSAS...
WEST CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...
SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS...
SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 915 PM CDT
* AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 2 MILES SOUTH OF CHENAL VALLEY
TO 6 MILES EAST OF TULL TO 10 MILES WEST OF CARTHAGE TO 6 MILES
NORTHEAST OF BLUFF CITY...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERIDAN...
RISON... PINE BLUFF... NORTH LITTLE ROCK...
LONOKE... GRAYS LAKE... FORDYCE...
DWNTWN LITTLE ROCK... LITTLE ROCK ARPT... BRYANT...
WRIGHTSVILLE... WHITE HALL... WARBRITTON...
WABBASEKA... TRI COUNTY LAKE... TOLTEC MOUNDS SP...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 123 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 168.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR WESTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
200 AM CDT WEDNESDAY MORNING FOR ARKANSAS.
LAT...LON 3370 9311 3375 9311 3407 9278 3416 9272
3416 9267 3424 9267 3447 9252 3484 9249
3477 9165 3439 9169 3400 9194 3364 9233
TIME...MOT...LOC 0129Z 276DEG 38KT 3475 9241 3446 9242
3406 9267 3377 9299
$$
581 follow-up statement
068
WWUS54 KLZK 200213
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT TUE APR 19 2011
ARC011-013-019-103-200224-
/O.CAN.KLZK.SV.W.0113.000000T0000Z-110420T0215Z/
CLARK AR-CALHOUN AR-BRADLEY AR-OUACHITA AR-
913 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OUACHITA...
NORTHWESTERN BRADLEY...NORTHERN CALHOUN AND SOUTHEASTERN CLARK
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3381 9217 3393 9252 3402 9253 3409 9254
3420 9247 3445 9233 3481 9214 3477 9165
3439 9169 3400 9194
TIME...MOT...LOC 0214Z 276DEG 38KT 3470 9184 3441 9185
3401 9210 3372 9242
$$
ARC001-025-039-053-069-079-085-117-119-125-200215-
/O.CON.KLZK.SV.W.0113.000000T0000Z-110420T0215Z/
CLEVELAND AR-LINCOLN AR-DALLAS AR-JEFFERSON AR-GRANT AR-ARKANSAS AR-
SALINE AR-PULASKI AR-LONOKE AR-PRAIRIE AR-
913 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PRAIRIE...SOUTHERN LONOKE...SOUTHEASTERN PULASKI...EXTREME
SOUTHEASTERN SALINE...EXTREME NORTHWESTERN ARKANSAS...EASTERN
GRANT...JEFFERSON...NORTHEASTERN DALLAS...NORTHWESTERN LINCOLN AND
CLEVELAND COUNTIES UNTIL 915 PM CDT...
AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF SISEMORE TO
6 MILES NORTHWEST OF WABBASEKA TO 2 MILES SOUTH OF KEDRON TO 5 MILES
SOUTHEAST OF THORNTON...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
SHERIDAN... RISON... PINE BLUFF...
LONOKE... GRAYS LAKE... WRIGHTSVILLE...
WHITE HALL... WARBRITTON... WABBASEKA...
TOLTEC MOUNDS SP... TOLEDO... TERRY LOCK AND DAM...
SISEMORE... SCOTT... REDFIELD...
PINE BLUFF ARSENAL... PARKERS CORNER... ORION...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 160 AND 167.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 11 AND 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3381 9217 3393 9252 3402 9253 3409 9254
3420 9247 3445 9233 3481 9214 3477 9165
3439 9169 3400 9194
TIME...MOT...LOC 0214Z 276DEG 38KT 3470 9184 3441 9185
3401 9210 3372 9242
$$
225What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:42 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 19, 6:42 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 642 PM CDT TUE APR 19 2011 .AVIATION... COLD FRONT WILL MOVE ACROSS THE STATE TONIGHT WITH WIDESPREAD SHOWERS AND THUNDERSTORMS DEVELOPING. SOME STORMS WILL BE SEVERE. STRONG GUSTY WINDS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT AS IT MOVES THROUGH. WIDESPREAD MVFR CONDITIONS ARE EXPECTED UNTIL THE FRONT CLEARS. VFR CONDITIONS WILL FOLLOW SEVERAL HOURS AFTER THE FRONT MOVES THROUGH. && .PREV DISCUSSION... /ISSUED 322 PM CDT TUE APR 19 2011/ ..SEVERE WEATHER IS IMMINENT... SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT... VERY LITTLE IN THE WAY OF CHANGE TO PREVIOUS THINKING AS SVR STORMS WILL SOON DEVELOP ALONG A SEWD MOVING COLD FRONT. CURRENT ANALYSIS SHOWS THE FRONT SPRAWLING FROM SW MO TO FAR NW AR TO ERN OK WITH AGITATED CU ALL ALONG IT. A FEW SVR STORMS HAVE ALREADY FIRED IN S CEN OK ALONG THIS FRONT. TONIGHT... LONG STORY SHORT...EVERYTHING YOU HAVE HEARD HERE BEFORE LOOKS LIKE IT WILL COME TRUE. MLCAPE VALUES PUSHING ABOVE 3000 J/KG WILL COMBINE WITH AMPLE DEEP LAYER SHEAR FOR EXPLOSIVE ORGANIZED CONVECTION AS MID LVL HEIGHT FALLS OVERSPREAD THE COLD FRONT OVER THE NEXT 2-3 HRS. OF PARTICULAR CONCERN IN THIS EVENT WILL BE THE AMOUNT OF MID LVL DRY AIR NOTED IN SPECIAL 18Z KSGF AND KLZK SOUNDINGS...GREATLY ENHANCING WIND DAMAGE CONCERN. ALSO OF PARTICULAR CONCERN WILL BE THE VERY IMPRESSIVE H7-H5 LAPSE RATES RESULTING IN LARGE CAPE IN THE HAIL GROWTH ZONE AND THE POTENTIAL FOR VERY LARGE HAIL...ESPECIALLY IN ANY EARLY EVENT ISOLATED CONVECTION. EXPECT ANY OF THIS ISOLATED CONVECTION TO QUICKLY GROW UPSCALE INTO A SQUALL LINE GIVEN STRONG SYNOPTIC FORCING AND VERTICAL SHEAR VECTORS ORIENTED ROUGHLY PARALLEL TO FORCING MECHANISMS. THE SQUALL LINE COULD BE A PROLIFIC DAMAGE PRODUCER...ESPECIALLY EARLY THIS EVENING. AS THE NIGHT WEARS ON...A WEAK NOCTURNAL INVERSION WILL DEVELOP AND TRY TO LIMIT DOWNWARD TRANSFER OF MOMENTUM. HOWEVER...AFOREMENTIONED LARGE AMOUNTS OF DCAPE AND STILL IMPRESSIVE POSITIVE INSTABILITY SHOULD ALLOW DAMAGING WINDS TO CONTINUE TO REACH THE SFC...NOT DISSIMILAR TO THE EVENT LAST WEEK. THE BIGGEST DIFF BTW THIS EVENT AND THE ONE LAST WEEK IS THAT LOW LVL FLOW WILL REMAIN LARGELY UNIDIRECTIONAL AND NOTCHES IN THE LINE/ISOLATED TORNADOES SHOULD BE LESS COMMON. THE LINE SHOULD BE ON IT/S WAY OUT OF THE CWA BY 4AM. WEDNESDAY THROUGH FRIDAY... A FRONT WILL MEANDER BACK AND FORTH ACROSS THE STATE THROUGH THE PD WITH PRECIP CHCS AND STRONG TO ISOLATED SVR STORMS POSSIBLE THROUGH THE WEEK. A THREAT WILL EXIST FOR HEAVY RAIN AS WELL AND PARTS OF THE STATE WILL NEED TO BE MONITORED FOR FLOODING IF THE FRONT REMAINS OVER ANY AREA FOR ANY AMOUNT OF TIME. TEMPS WILL VARY GREATLY DEPENDING ON EXACT LOCATION OF THE BNDRY WITH HIGHS IN THE 60S NORTH OF IT AND 80S SOUTH OF IT. LONG TERM...SATURDAY THROUGH TUESDAY... AN ACTIVE AND WET PATTERN WILL BE IN PLACE AT THE START OF THE LONG TERM AS A FRONT STALLS ACROSS NRN SECTIONS OF THE STATE. WITH THE FRONT STALLED ACROSS THE OZARKS AND ZONAL FLOW ALOFT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOPING IN VICINITY OF THE FRONT...WITH AN INCREASED THREAT FOR HEAVY RAINFALL...FLASH AND POSSIBLE RIVER FLOODING. BY LATE SUN INTO MON...A DEEPENING UPPER TROUGH WILL APPROACH THE REGION...WITH DEVELOPING SFC LOW TO THE WEST. THE FRONT WILL LIFT NORTH OF THE STATE BY WED...WITH RAIN CHANCES DROPPING SLIGHTLY. HOWEVER...THIS STRENGTHENING STORM SYSTEM WILL BRING INCREASED THREAT FOR SEVERE WX AS MUCH OF THE REGION WILL BE IN THE WARM SECTOR...WITH POPS INCREASING AGAIN FOR LATE MON NIGHT INTO MUCH OF TUE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 65 49 65 / 90 30 40 50 CAMDEN AR 66 75 58 75 / 90 40 50 40 HARRISON AR 47 62 47 65 / 80 30 40 50 HOT SPRINGS AR 63 67 55 69 / 90 30 50 50 LITTLE ROCK AR 61 67 55 70 / 90 30 60 50 MONTICELLO AR 67 76 61 80 / 80 40 60 50 MOUNT IDA AR 59 66 56 69 / 90 30 50 50 MOUNTAIN HOME AR 49 64 47 64 / 90 30 40 50 NEWPORT AR 53 66 50 67 / 90 30 40 50 PINE BLUFF AR 65 69 57 75 / 90 40 60 50 RUSSELLVILLE AR 57 65 51 66 / 90 30 50 50 SEARCY AR 58 63 51 66 / 90 30 60 50 STUTTGART AR 61 65 55 70 / 90 40 60 50 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...58 / LONG TERM...56
Hazardous weather outlook, Apr 19, 3:45 PM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT TUE APR 19 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE MAIN CONCERN THROUGH TONIGHT WILL BE THE STRONG TO SEVERE THUNDERSTORMS FORECAST TO MOVE THROUGH THE STATE THIS EVENING THROUGH EARLY WED MORNING. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE NORTHWEST HALF OF ARKANSAS IN A MODERATE RISK AREA FOR SEVERE THUNDERSTORMS TONIGHT THROUGH EARLY WEDNESDAY...WITH THE REST OF ARKANSAS IN A SLIGHT RISK AREA. A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF THE STATE THROUGH 9 PM. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF A COLD FRONT OVER THE NORTHWEST PART OF THE STATE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. INITIALLY STORMS WILL BE MORE SCATTERED IN COVERAGE BUT AS THE NIGHT WEARS ON...STORMS WILL GRADUALLY FORM A SQUALL LINE THAT WILL PUSH SOUTHEAST ACROSS THE STATE. LARGE HAIL...DAMAGING WINDS AND EVEN SOME ISOLATED TORNADOES WILL ALL BE POSSIBLE AS THE LINE OF STORMS PUSHES THROUGH. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...WITH THE BEST POTENTIAL ACROSS THE NORTH DURING THE EARLY EVENING HOURS. HOWEVER...A BRIEF TORNADO COULD SPIN UP AT ANY TIME ON THE LEADING EDGE OF THE SQUALL LINE AS IT MOVES THROUGH THE STATE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE FRONT WILL EXIT SOUTHEAST ARKANSAS MID MORNING WEDNESDAY. AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS...AND NOAA WEATHER RADIO...AND BE PREPARED TO TAKE ACTION SHOULD ANY WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. IN ADDITION TO THE THUNDERSTORMS...GUSTY CONDITIONS WILL PERSIST ACROSS THE AREA THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH EXPECTED FOR MUCH OF THE STATE...AND GUSTS UP TO 40 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINE OF STRONG THUNDERSTORMS WILL BE ONGOING IN THE SOUTHEAST HALF OF THE FORECAST AREA ON WEDNESDAY MORNING. HAZARDOUS WEATHER THREATS WILL BE THE SAME AS TUESDAY NIGHT...WITH LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO BEING A POSSIBILITY. THIS LINE OF STORMS SHOULD PUSH SOUTHEAST OF THE AREA BY MID TO LATE WEDNESDAY MORNING. ON THURSDAY THE COLD FRONT THAT WILL BRING STORMS TO THE STATE TONIGHT AND WEDNESDAY MORNING WILL MOVE NORTHWARD BACK THROUGH THE STATE AS A WARM FRONT. THERE IS A GOOD CHANCE THIS FRONT WILL SPARK OFF MORE SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH EARLY WEDNESDAY MORNING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/62
In the hours before
Local storm report, Apr 19, 6:44 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
644 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM HAIL MARSHALL 35.91N 92.64W
04/19/2011 E1.50 INCH SEARCY AR TRAINED SPOTTER
&&
227Local storm report, Apr 19, 6:53 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
653 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL ARLBERG 35.73N 92.40W
04/19/2011 E1.25 INCH STONE AR TRAINED SPOTTER
&&
227Local storm report, Apr 19, 7:00 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
700 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 NW BERGMAN 36.34N 93.05W
04/19/2011 E2.00 INCH BOONE AR TRAINED SPOTTER
&&
227Local storm report, Apr 19, 7:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
737 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL ANTOINE 34.03N 93.42W
04/19/2011 E1.00 INCH PIKE AR CO-OP OBSERVER
&&
56Local storm report, Apr 19, 7:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM FUNNEL CLOUD BOLES 34.78N 94.05W
04/19/2011 SCOTT AR FIRE DEPT/RESCUE
THE BOLES FIRE DEPARTMENT REPORTED A ROTATING WALL CLOUD
OVER BOLES.
&&
57Local storm report, Apr 19, 8:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL 7 E BATESVILLE 35.77N 91.50W
04/19/2011 E1.00 INCH INDEPENDENCE AR TRAINED SPOTTER
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Apr 19, 7:16 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 44 min |
| Apr 19, 7:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Independence, Stone, Van Buren | 40 min |
| Apr 19, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp | 39 min |
| Apr 19, 7:28 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 32 min |
| Apr 19, 7:35 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Van Buren | 25 min |
| Apr 19, 7:39 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Scott, Yell | 51 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring, Saline | 47 min |
| Apr 19, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 33 min |
| Apr 19, 7:47 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 43 min |
| Apr 19, 7:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more | 51 min |
| Apr 19, 8:01 PM CDT | Tornado Warning | LZK | Garland, Hot Spring, Saline | 29 min |
| Apr 19, 8:11 PM CDT | Tornado Warning | LZK | Grant, Hot Spring, Saline | 49 min |
| Apr 19, 8:20 PM CDT | Tornado Warning | LZK | Polk, Scott, Yell | 40 min |
| Apr 19, 8:22 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 23 min |
| Apr 19, 8:23 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White, Woodruff | 52 min |
| Apr 19, 8:24 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 51 min |
| Apr 19, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Apr 19, 8:44 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, Pulaski | 10 min |
| Apr 19, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| Apr 19, 8:46 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 29 min |
| Apr 19, 8:49 PM CDT | Tornado Warning | LZK | Garland, Perry, Saline, Yell | 41 min |
| Apr 19, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Pulaski, White, Woodruff | 38 min |
| Apr 19, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 52 min |
| Apr 19, 9:05 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 25 min |
| Apr 19, 9:10 PM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie | 35 min |
| Apr 19, 9:13 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 47 min |
| Apr 19, 9:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more | 41 min |
| Apr 19, 9:23 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Monroe, Prairie, White, Woodruff | 37 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 34 min |
| Apr 19, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pulaski, Saline | 44 min |
| Apr 19, 9:32 PM CDT | Tornado Warning | LZK | Arkansas, Monroe | 28 min |
| Apr 19, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 43 min |
| Apr 19, 9:48 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 42 min |
| Apr 19, 9:53 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 37 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 45 min |
| Apr 19, 10:00 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 50 min |
| Apr 19, 10:10 PM CDT | Tornado Warning | LZK | Garland, Grant, Hot Spring, Lonoke, Pulaski, Saline | 50 min |
| Apr 19, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 43 min |
| Apr 19, 10:34 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 41 min |
| Apr 19, 10:45 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 45 min |
| Apr 19, 10:57 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Monroe | 33 min |
| Apr 19, 11:02 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Pike | 43 min |
| Apr 19, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White, Woodruff | 39 min |
| Apr 19, 11:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Saline | 46 min |
| Apr 19, 11:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, White | 45 min |
| Apr 19, 11:24 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 19, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, White | 46 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 41 min |
| Apr 19, 11:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Pike | 50 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson | 45 min |
| Apr 19, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 36 min |
| Apr 20, 12:05 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 40 min |
| Apr 20, 12:23 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 52 min |
| Apr 20, 12:30 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 45 min |
| Apr 20, 1:00 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 36 min |
| Apr 20, 1:01 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Monroe | 44 min |
| Apr 20, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Ouachita | 51 min |
| Apr 20, 1:11 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Desha, Drew, Jefferson, Lincoln | 49 min |
| Apr 20, 1:45 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Desha, Drew, Lincoln | 45 min |
| Apr 20, 1:46 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 44 min |
| Apr 20, 2:00 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 45 min |
| Apr 20, 2:24 AM CDT | Special Weather Statement | LZK | Hot Spring | 46 min |
| Apr 20, 2:43 AM CDT | Special Weather Statement | LZK | Clark, Dallas | 47 min |
| Apr 20, 4:38 AM CDT | Severe Thunderstorm Warning | LZK | Drew | 37 min |
| Apr 20, 11:29 AM CDT | Special Weather Statement | LZK | Scott | 31 min |
| Apr 20, 11:34 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 26 min |
| Apr 20, 11:58 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Scott, Yell | 47 min |
| Apr 20, 12:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 34 min |
| Apr 20, 1:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Apr 20, 1:24 PM CDT | Special Weather Statement | LZK | Montgomery | 46 min |
| Apr 20, 1:26 PM CDT | Special Weather Statement | LZK | Scott | 44 min |
| Apr 20, 1:31 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 44 min |
| Apr 20, 1:42 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 48 min |
| Apr 20, 1:45 PM CDT | Special Weather Statement | LZK | Polk | 45 min |
| Apr 20, 2:07 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Perry, Pulaski, Saline | 38 min |
| Apr 20, 2:10 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 65 min |
| Apr 20, 2:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline, Yell | 49 min |
| Apr 20, 2:15 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 60 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.